Journal article icon

Journal article

Model-based geostatistics - Discussion

Publication status:
Published

Actions


Authors


Expand authors...
Journal:
JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES C-APPLIED STATISTICS
Volume:
47
Pages:
326-350
Publication date:
1998-01-01
ISSN:
0035-9254
Source identifiers:
196285
Pubs id:
pubs:196285
UUID:
uuid:435a58d4-cdec-4e08-b9ac-17a4010a957c
Local pid:
pubs:196285
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP